# SDR SWIA201334393

- Difficulty date: August 24, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 26,806 hours, 22,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY MAIN CABIN DOOR & GALLEY SERVICE DOOR BURNED OUT.  FLT#5292 REPLACED NR 1 INVERTER IAW AMM.
